# SDR 9JLA2022051919088

- Difficulty date: May 16, 2022
- Submitted: May 19, 2022
- Operation: Air carrier
- Aircraft: N43HF
- Make and model: Cessna 560XL
- Aircraft serial: 5605519
- Aircraft time: 8,160 hours, 6,917 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 6664003
- Condition: Failed
- Stage of operation: LD
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

THE FLIGHT CREW REPORTED THAT AFTER LANDING THE PILOT SIDE LEFT BRAKE WAS INOP. THE MAINTENANCE VENDOR FOUND THE PILOTS LEFT BRAKE CABLE FAILED JUST PASSED THE FIRST PULLEY STARTING FROM THE RUDDER PEDAL. THE TECH INDICATED NO SIGNS OF RUBBING IN OR AROUND THE PULLEY. THE PULLEY AND HARDWARE WERE IN GOOD CONDITION. THE FAILED BRAKE CABLE WAS REMOVED AND A NEW CABLE WAS INSTALLED AND RIGGED. OPERATIONAL CHECKS WERE SATISFACTORY. THE AIRCRAFT WAS RETURNED TO SERVICE. NOTE: A REVIEW OF THE FAA SDR DATABASE REVEALED SEVERAL REPORTS OF FAILED BRAKE CABLES ON AIRCRAFT OF SIMILAR TIMES AND CYCLES. THIS OPERATOR WILL TAKE MEASURES TO CHECK OTHER AIRCRAFT IN THE FLEET OF SIMILAR TIMES AND CYCLES.
